Skip to content
Trying to understand......
avatar
An_248911 posted:
It hasn't been diagnosed but I am pretty sure that my boyfriend has ED. I am trying my best to be understanding and not take it personally at his no interest in sex, that is why I am here to try to get some insight and advice. I try to do all the things that he says he finds "exciting" sexually, positions, toys, costumes. I make an effort to look nice as much as possible. It kills me that when I try to initiate sex he doesn't get erect or doesn't stay erect. Sometimes he does become erect and then a few minutes later he gets soft, even fall asleep. What can I do???? I feel so unattractive, unwanted and unsexy. Can someone tell me what is he possibly feeling? Does ED make you completely uninterested? Do you have any desire for your partner? Does it drive you nuts knowing things aren't working? I am grateful for any insight or advice. Please help me understand.
Reply
 
avatar
RobertPatrick responded:
hi,

Having Ed doesn't mean that the person has lost in sex, it is just the problem with erection. Ed is due to insufficient blood flow to the penile area, you need to figure out the root cause of it. Another thing if your boyfrnd don't have interest in sex that means he has low testosterone level which need to be improved. Run a test have a T cycle for him. For erectile problem i would say have medical help, and do exercise with running and kegels. I hope this will help you, and try to go for herbal meds.


Helpful Tips

Erectale dysfunction
To whom it may concern 6 years ago I had a vey bad colon cancer operation. Since, my sperms goes to my bladder. Also, my erections are not ... More
Was this Helpful?
5 of 7 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.